Alert archive / California / Red Flag Warnings in 2011
Red Flag Warning 14, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at Nov 1, 2011, 2:42 PM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at Nov 2, 2011, 12:48 AM PDT. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 1, 2011, 2:42 PM PDT (21:42 UTC)
- In effect from
- Nov 2, 2011, 12:48 AM PDT
- Expired
- Nov 2, 2011, 2:40 PM PDT
- In force
- 14 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 2, 6:15 AM PDT | NON-TSTM WND GST 64 | 5 Sw Banning, CA | HIGH WINDS BEGAN AT THE HIGHLAND SPRINGS RAWS BETWEEN 0515 AM AND 0615 AM PDT AND ENDED BETWEEN 1115 AM AND 1215 PM PDT. BETWEEN 0915 AM AND 1015 AM PDT A PEAK WIND GUST OF 64 MPH WAS MEASURED. |
| Nov 2, 10:15 AM PDT | NON-TSTM WND GST 52 | 6 Sse Banning, CA | A PEAK WIND GUST OF 52 MPH WAS MEASURED BY THE POPPET FLAT RAWS BETWEEN 0915 AND 1015 AM PDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3830 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260 WWUS85 KPSR 012142 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 242 PM MST TUE NOV 1 2011 CAZ230-232-012245- /O.CAN.KPSR.FW.A.0008.111102T1700Z-111103T0000Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 242 PM PDT TUE NOV 1 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF SOUTHEAST CALIFORNIA...BUT A BRIEF WINDOW OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL EXIST... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FIRE WEATHER WATCH. A COLD FRONT WILL BRING STRONG WINDS BEGINNING TONIGHT AND LASTING THROUGH LATE WEDNESDAY MORNING. RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITERIA UNTIL MID MORNING. THERE WILL LIKELY BE A FEW HOUR TIME PERIOD IN THE LATE MORNING WHERE STRONG WINDS AND LOW RELATIVE HUMIDITIES EXIST...BUT WINDS ARE EXPECTED TO QUICKLY DIMINISH BY EARLY AFTERNOON. $$ AZZ131-CAZ231-021200- /O.UPG.KPSR.FW.A.0008.111102T1700Z-111103T0000Z/ /O.NEW.KPSR.FW.W.0014.111102T1600Z-111103T0000Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 242 PM MST TUE NOV 1 2011 /242 PM PDT TUE NOV 1 2011/ ...RED FLAG WARNING IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 5 PM MST /5 PM PDT/ WEDNESDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 9 AM MST /9 AM PDT/ TO 5 PM MST /5 PM PDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NORTHWEST WINDS WILL INCREASE TUESDAY EVENING...WITH STRONGER NORTH WINDS WEDNESDAY MORNING AND SLOWLY DIMINISHING IN THE AFTERNOON. * RELATIVE HUMIDITY...WILL LIKELY FALL INTO THE 10 TO 15 PERCENT RANGE BY MID WEDNESDAY MORNING AND REMAIN AROUND 10 PERCENT THROUGHOUT THE LATE MORNING AND AFTERNOON. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
066 WWUS85 KPSR 020748 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1248 AM MST WED NOV 2 2011 AZZ131-CAZ231-021600- /O.EXT.KPSR.FW.W.0014.111102T0748Z-111103T0000Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 1248 AM MST WED NOV 2 2011 /1248 AM PDT WED NOV 2 2011/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON. STRONG NORTH WINDS BEHIND A COLD FRONT HAVE USHERED IN A MUCH DRIER AIR-MASS EARLIER THAN EXPECTED. THE RED FLAG WARNING CONDITIONS DEVELOPED ALONG THE COLORADO RIVER VALLEY JUST AFTER 12 AM. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NORTHWEST WINDS WILL INCREASE TUESDAY EVENING...WITH STRONGER NORTH WINDS WEDNESDAY MORNING AND SLOWLY DIMINISHING IN THE AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
092 WWUS85 KPSR 021040 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 340 AM MST WED NOV 2 2011 AZZ131-CAZ231-022245- /O.CON.KPSR.FW.W.0014.000000T0000Z-111103T0000Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 340 AM MST WED NOV 2 2011 /340 AM PDT WED NOV 2 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS AFTERNOON. STRONG NORTH WINDS BEHIND A COLD FRONT HAVE USHERED IN A MUCH DRIER AIR-MASS. RED FLAG WARNING CONDITIONS DEVELOPED ALONG THE COLORADO RIVER VALLEY AFTER MIDNIGHT. * AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER COLORADO RIVER VALLEY CA. * WINDS...NORTH OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...GUSTY NORTH WINDS WILL CONTINUE INTO THE LATE AFTERNOON HOURS. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
905 WWUS85 KPSR 022140 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 240 PM MST WED NOV 2 2011 AZZ131-CAZ231-022245- /O.CAN.KPSR.FW.W.0014.000000T0000Z-111103T0000Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 240 PM MST WED NOV 2 2011 /240 PM PDT WED NOV 2 2011/ ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER FOR THE LOWER COLORADO RIVER VALLEY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE RED FLAG WARNING. STRONG GUSTY NORTHERLY WINDS HAVE DIMINISHED ALONG THE LOWER COLORADO RIVER VALLEY. EVEN THOUGH RELATIVE HUMIDITY LEVELS ARE LOW...WINDS WILL REMAIN LIGHT AND BELOW CRITICAL THRESHOLDS FOR THE REST OF THE AFTERNOON AND INTO THE EVENING HOURS. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Nov 1, 9:52 AM PDT, 4 hours 50 minutes earlier.
Area forecast discussion, Nov 1, 9:52 AM PDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
952 AM MST TUE NOV 1 2011
.SYNOPSIS...
ONE LAST DAY OF WELL ABOVE NORMAL TEMPERATURES TODAY BEFORE A
COOLING TREND BEGINS ON WEDNESDAY. THE FIRST OF SEVERAL COLD
FRONTS WILL MOVE THROUGH THE AREA LATE TONIGHT INTO TOMORROW...
BRINGING COOLER TEMPERATURES AND WINDY CONDITIONS TO SOUTHEAST
CALIFORNIA AND FAR SOUTHWEST ARIZONA. A QUIET DAY IS EXPECTED
THURSDAY BEFORE A SECOND AND MUCH STRONGER COLD FRONT MOVES INTO THE
SOUTHWEST UNITED STATES FRIDAY. EXPECT STRONG WINDS AND A SLIGHT
CHANCE OF SHOWERS FRIDAY INTO EARLY SATURDAY. TEMPERATURES WILL TAKE
QUITE A TUMBLE BY SATURDAY...ONLY TOPPING OUT IN THE 60S FOR THE
LOWER DESERTS WHICH WILL BE NEAR RECORD LOW LEVELS AND SOME 20 TO 25
DEGREES COOLER THAN WHAT OCCURS TODAY. THE COOL WEATHER WILL REMAIN
IN PLACE WELL INTO NEXT WEEK.
&&
.DISCUSSION...
SOME PASSING HIGH CIRRUS LEFT DRIFTING ACROSS CENTRAL ARIZONA THIS
MORNING...OTHERWISE SKIES ARE CLEAR. FORECAST AND CURRENT HEADLINES
STILL ON TRACK FOR THE FIRST IN A SERIES OF SURFACE FRONTS AND
PARENT UPPER LEVEL TROUGHS TO MOVE THROUGH THE REGION TO CLOSE OUT
THE WEEK. SURFACE ANALYSIS SHOWS THE COLD FRONT CONTINUING TO
ADVANCE TO THE SOUTH THROUGH CENTRAL NEVADA AND UTAH. TEMPERATURES
WILL STILL BE WARM FOR TODAY AHEAD OF THE FRONTAL FEATURE WITH
INCREASING WEST WINDS THROUGHOUT THE DAY. WITH WINDS INCREASING
THROUGH THE AFTERNOON...THERE MAY BE SOME ISOLATED POCKETS OF
BLOWING DUST AND PERIODS OF REDUCED VISIBILITY...ESPECIALLY ALONG
THE INTERSTATE 10 AND 8 CORRIDORS NEAR THE ARIZONA/CALIFORNIA STATE
LINES AND POINTS WEST.
&&
.PREVIOUS DISCUSSION...
FIRST COLD FRONT IS ON ITS WAY...WITH THE PARENT SHORT WAVE
CURRENTLY OVER THE GREAT BASIN. SOME LIGHTNING IS NOTED WITH THIS
POSITIVELY TILTED SYSTEM AS IT DEVELOPS A BAROCLINIC LEAF. MODEL
SOLUTIONS HAVE CONSISTENTLY AND GINGERLY TRENDED TOWARD A WEAKER
IMPACT FOR OUR CWA WITH THIS FIRST FRONT...AND I AGREE WITH THAT
GIVEN THE CURRENT POSITION/TRAJECTORY. FOR TODAY...AHEAD OF THE
FRONT TEMPERATURES WILL STILL BE FAIRLY WARM FOR THE FIRST OF
NOVEMBER. BY LATER THIS EVENING THE FRONT WILL BE DUMPING OUT OF THE
MOJAVE DESERT AND INTO SOUTHEAST CALIFORNIA. STRONG WINDS WILL
DEVELOP BEHIND THE FRONT...DURING THE OVERNIGHT HOURS. NAM IS
SUGGESTING A NORTHERLY LOW-LEVEL JET OF 40-50 KT DURING THE
OVERNIGHT HOURS AND OUR LOCAL GFS-BASED WRF IS GOING WITH SURFACE
WINDS IN THE 20-30 KT RANGE. SHOULD BE ENOUGH WIND TO REACH ADVISORY
LEVELS SO WE/LL ISSUE A WIND ADVISORY PRIMARILY FOR THE AREAS AROUND
THE LOWER COLORADO RIVER VALLEY AND THE MOUNTAIN-TOPS AND SOUTHWEST
FACING SLOPES OF THE CHOCOLATE MOUNTAINS THAT EXTEND ALONG THE
IMPERIAL VALLEY AND INTO JOSHUA TREE N.P. DRIER AIR WILL ALSO FILTER
IN BEHIND THE FRONT...BUT THE TIMING OF LOW HUMIDITY AND STRONG
WINDS STILL LOOKS QUESTIONABLE. WILL LEAVE THE FIRE WEATHER WATCH IN
PLACE FOR NOW BECAUSE OF THE UNCERTAINTY STILL INVOLVED. RIGHT NOW
LOOKS LIKE THINGS MAY NOT COME TOGETHER FOR A CONVERSION TO A
WARNING...BUT WILL LET THE NEXT SHIFT MAKE THE FINAL CALL.
PRESSURE/HEIGHT GRADIENTS WILL BEGIN TO LAX SUBSTANTIALLY BY
WEDNESDAY AFTERNOON...WITH WINDS QUICKLY DECREASING. ABOUT 7-15 DEG
OF COOLING WILL TAKE PLACE FROM TUE TO WED AFTERNOON WITH THE
GREATEST COOLING ACROSS SOUTHEAST CALIFORNIA. LOW TEMPERATURES THU
WILL BE ABOUT 2-8 DEG COOLER THAN WED MORNING. WEAK SHORT WAVE
RIDGING WILL CONTINUE INTO THURSDAY RESULTING IN A SLIGHT INCREASE
IN TEMPERATURES.
THE STRONGER SECOND COLD FRONT WE/VE BEEN WATCHING FOR SEVERAL DAYS
NOW IS STILL EXPECTED TO ARRIVE FRIDAY. GIVEN THE FAST FORWARD SPEED
OF THE SYSTEM TRYING TO PIN DOWN FROPA IS STILL SOMEWHAT
PROBLEMATIC...BUT THE GENERAL WINDOW IS STILL FRIDAY MORNING TO
SATURDAY MORNING. GFS HAS SHOWN SOME TREND TOWARD A SLIGHTLY SLOWER
AND DEEPER SOLUTION WHILE THE ECMWF IS ABOUT 6-12 HOURS FASTER.
OPTED TO NOT MAKE MUCH CHANGE TO THE TIMING IN OUR POPS FOR NOW AS
THE GENERALLY LOOKED PRETTY GOOD. LATEST GFS/ECMWF DID BACK OFF A
BIT ON THE PRECIP AMOUNTS...BUT A CLOSER LOOK AT THE GFS INDICATES
THAT IT ISN/T HOLDING ON TO QUITE ENOUGH MOISTURE ANY MORE WITH THE
FRONT. STILL SEEING A MOISTURE PLUME FEEDING INTO THE FRONT IN
SATELLITE-DERIVED PWAT DATA AS IT MOVES ACROSS THE GULF OF ALASKA.
ALSO...WITH THE FIRST FRONT BEING WEAKER WHAT MOISTURE IS AROUND NOW
WILL NOT BE PUSHED AS FAR SOUTH...THUS WHEN THE MOISTURE ADVECTION
BEGINS AGAIN AHEAD OF THE NEXT FRONT WE/LL SATURATE A BIT FASTER.
WINDS STILL LOOK TO BE QUITE STRONG AHEAD OF THE FRONT ON
FRIDAY...WE MAY END UP ISSUING A WIND ADVISORY FOR OUR ENTIRE CWA
ONCE WE GET A BIT CLOSER TO THE EVENT. THOSE STRONG WINDS WILL HELP
WITH A HIGHER MAGNITUDE OF MOISTURE ADVECTION - ANOTHER REASON TO
KEEP THE POPS UP. FAST SPEED OF THE FRONT SHOULD KEEP PRECIP AMOUNTS
LOW WHERE IT DOES RAIN.
SIGNIFICANT DROP IN TEMPS STILL HIGHLY LIKELY SATURDAY. FORECAST
HIGH OF 66 IN PHOENIX WOULD SET A NEW RECORD COOL HIGH FOR THE DATE
AND THE HIGH OF 70 IN YUMA WOULD BE CLOSE /67 IN 1889 AND 1925/.
BROAD TROUGHING WILL REMAIN INTO EARLY NEXT WEEK...WITH POSSIBLY
ANOTHER SHORT WAVE MOVING INTO THE SOUTHWEST MONDAY/TUESDAY. THIS
PATTERN WILL REALLY TEMPER ANY WARM-UP SO WE SHOULD REMAIN QUITE A
BIT BELOW NORMAL FOR SEVERAL DAYS. OVERALL NOT SEEING MUCH
INDICATION OF THE LONG WAVE TROUGH BREAKING DOWN UNTIL NOV 12-15.
&&
.AVIATION...
SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH-CENTRAL ARIZONA
INCLUDING...KPHX...KIWA...KIPL AND KBLH...
THROUGH 03Z WED...MOSTLY CLEAR SKIES. LIGHT WIND THROUGH 20Z...
BECOMING SOUTHWEST WIND 10 TO 20 KTS BETWEEN 20Z TUE AND 03Z WED.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
NOTE...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED AREA-WIDE
FRIDAY.
THURSDAY...PARTLY CLOUDY SKIES WITH NORTHEAST BREEZES IN THE 5 TO
15 MPH RANGE ARE EXPECTED. MINIMUM HUMIDITIES WILL RANGE FROM 10 TO
15 PERCENT.
FRIDAY...A MORE POWERFUL PACIFIC COLD FRONT WILL MOVE INTO THE
REGION PRODUCING EVEN STRONGER WINDS AREA-WIDE BY FRIDAY AFTERNOON.
MINIMUM HUMIDITIES FRIDAY WILL RANGE FROM 10 TO 15 PERCENT. WINDS
WITH THIS SYSTEM ARE EXPECTED TO BE STRONGER THAN THOSE ON
WEDNESDAY...POTENTIALLY BECOMING 25 TO 35 MPH WITH GUSTS TO 45 MPH
BY AFTERNOON. FIRE WEATHER CONDITIONS COULD REACH CRITICAL
THRESHOLDS FRIDAY.
SATURDAY THROUGH MONDAY...LIGHT WINDS...COOLER AFTERNOON
TEMPERATURES...AND HIGHER HUMIDITIES ARE EXPECTED.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...WIND ADVISORY FROM 11 PM THIS EVENING TO 10 AM MST
WEDNESDAY AZZ020-021-025-026.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON AZZ020-025.
CA...WIND ADVISORY FROM 11 PM THIS EVENING TO 10 AM PDT WEDNESDAY
CAZ030>033.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON CAZ030>033.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...NOLTE
PREVIOUS DISCUSSION...INIGUEZ
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ/NOLTEHazardous weather outlook, Nov 1, 5:31 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 531 AM MST TUE NOV 1 2011 AZZ021-026-021245- WEST CENTRAL DESERTS-SOUTHWEST DESERTS- 531 AM MST TUE NOV 1 2011 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM MST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ARIZONA AND WEST- CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FROM 11 PM TONIGHT THROUGH 10 AM WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/PHOENIX ON THE INTERNET FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 10 AM WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/PHOENIX ON THE INTERNET FOR MORE INFORMATION. A SECOND COLD FRONT WILL ARRIVE FRIDAY WHICH WILL CAUSE WINDS TO INCREASE ONCE AGAIN. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. SOME BLOWING DUST MAY ALSO DEVELOP ACROSS THE LOWER DESERTS. HIGHER MOISTURE LEVELS AND COOLER TEMPERATURES WILL KEEP HUMIDITY VALUES ABOVE CRITICAL FIRE WEATHER THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-025-CAZ030>033-021245- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 531 AM MST TUE NOV 1 2011 /531 AM PDT TUE NOV 1 2011/ ...WIND ADVISORY IN EFFECT FROM 11 PM MST /11 PM PDT/ THIS EVENING TO 10 AM MST /10 AM PDT/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA... EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FROM 11 PM TONIGHT THROUGH 10 AM WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/PHOENIX ON THE INTERNET FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH 10 AM WEDNESDAY. THE STRONG WINDS MAY COMBINE WITH LOW HUMIDITY VALUES AND DRY FUELS TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS...THOUGH THE STRONGER WINDS AND LOW HUMIDITY VALUES MAY NOT TEMPORALLY ALIGN. A FIRE WEATHER WATCH REMAINS IN EFFECT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/PHOENIX ON THE INTERNET FOR MORE INFORMATION. A SECOND COLD FRONT WILL ARRIVE FRIDAY WHICH WILL CAUSE WINDS TO INCREASE ONCE AGAIN. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. SOME BLOWING DUST MAY ALSO DEVELOP ACROSS THE LOWER DESERTS. HIGHER MOISTURE LEVELS AND COOLER TEMPERATURES WILL KEEP HUMIDITY VALUES ABOVE CRITICAL FIRE WEATHER THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ022>024-027-028-021245- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 531 AM MST TUE NOV 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SECOND OF TWO COLD FRONTS WILL ARRIVE FRIDAY WHICH WILL CAUSE WINDY CONDITIONS ACROSS MUCH OF ARIZONA. SUSTAINED WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE. SOME BLOWING DUST MAY ALSO DEVELOP ACROSS THE LOWER DESERTS. HIGHER MOISTURE LEVELS AND COOLER TEMPERATURES WILL KEEP HUMIDITY VALUES ABOVE CRITICAL FIRE WEATHER THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:26 AM PDT | Wind Advisory | PSR | 32 hr |
Nearby
Red Flag Warnings in California, 2011Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.